# SDR REXA2016081601579

- Difficulty date: August 16, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 21,608 hours, 13,546 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE IS CORRODED BS 280.   LOCATED, DRILLED & INSTALLED NEW SERVICEABLE FLOORBEAM ANGLE IAW SRM 51-40-11-001-001-A01,                  
51-02-06-001-001-A01 & 51-42-21-001-001-A01.
